# SDR SWAA2013080218813

- Difficulty date: July 26, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 50,522 hours, 29,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101074
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD INTERIOR EMERGENCY EXIT SIGN OVERWING NR 2 LED INOPERATIVE.  RELAMPED SIGN IAW AMM.
